# SDR DALA2025050103354

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,905 hours, 43,464 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: AFT GALLEY OXYGEN MASKS FELL DOWN DURING TAKEOFF. C/A: INSPECTED AND FOUND TUBE IN DOOR ASSY, O2 GEN LOOKS GOOD PINS STILL INSTALLED. REPACKED MASK IN BOX PER A320 AMM 35-21. DOOR SECURE. OK FOR SERVICE. (LP: 7544326)
